MathSciNet Relay Station
MathSciNet bibliographic data
MR1151113 65F15 (65F40 65H17 65H20)
Li, T. Y.; Zeng, Zhong Gang Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems. Math. Comp. 59 (1992), no. 200, 483–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement